MathSciNet Relay Station
MathSciNet bibliographic data
MR2464201 (2009j:76075) 76D05
Wang, C. Y. Similarity stagnation point solutions of the Navier-Stokes equations—review and extension. Eur. J. Mech. B Fluids 27 (2008), no. 6, 678–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement